New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

iluvsunflowers15
Regular Member


Date Joined Apr 2006
Total Posts : 395
   Posted 9/22/2008 5:53 AM (GMT -6)   
I've been taking this drug for my headaches/migraines for the past three years on a daily basis. It consist of caffeine, bartbitutes, and ampetichein(sp?). I usually take three a day. Can taking this drug on a continuous basis make my UC symptoms worse as well as my well being? Thanks.
 
Heather
Colazal 750 mg 3x3 daily
6-MP 50 mg (2) daily
Miralax-when needed
Rowasa-when needed
Been diagnosed with UC for 5 years


Michelle8871
Regular Member


Date Joined Sep 2008
Total Posts : 90
   Posted 9/22/2008 8:11 PM (GMT -6)   

I am a migraine sufferer and fioricet user as well.

I am currently on prednisone and unable to take my fioricet

My dr. told me once I am off the prednisone - it should be fine to take the fioricet


P-Fit
Regular Member


Date Joined Jun 2008
Total Posts : 419
   Posted 9/23/2008 9:27 PM (GMT -6)   
I think I'm going to ask my GI doc about this link. I take Fiorcet and had a bad migraine (2 days) over the weekend. I noticed that ever since Monday I've had lots of D and bleeding...like drops of it and not just on tissue.

Dee-38yrs old 
Diagnosed with UC in 2004-PTSD/Panic Disorder/Depression in 2007 & Fibromyalgia 2008
750mg colozal 3 pills 3x a day, .5mg clonazepam, 7.5mg Lexapro
1,000mg canasa suppositories (PM),
 Fioricet-Migraines
Prilosec-Not sure(Heartburn/GERD), Fish Oils
GNC Womens Active Formula Multi-vitamin
Colonoscopies-4 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 9:37 AM (GMT -6)
There are a total of 2,974,447 posts in 326,176 threads.
View Active Threads


Who's Online
This forum has 161253 registered members. Please welcome our newest member, bree.
449 Guest(s), 11 Registered Member(s) are currently online.  Details
ezhoe, acarined, countess18, Bobbiesan, mspoopsalot, summer16, getting by, Fairwind, shanna j, AustenFan, straydog